# SDR 08FDEA02229

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB07432
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER BULKHEAD CAP IS CRACKED IN 3 PLACES.  LOWER LUG AT STR NR 43 FWD AND AFT, STR NR 44 AFT RT WING.  REPAIRED AREA IAW SRM 57-20-00 FIG 27 SHT 3 VOL I.
